arrow
Volume 17, Number 3
Previous Issue Next Issue

Xing-Ye Yue, Li-Shang Jiang & Tsi-Min Shih

J. Comp. Math., 17 (1999), pp. 225-232.

Preview Full PDF 717 9959 Abstract

Ping-Qi Pan

J. Comp. Math., 17 (1999), pp. 233-242.

Preview Full PDF 766 10060 Abstract

Yu-Jiang Wu

J. Comp. Math., 17 (1999), pp. 243-256.

Preview Full PDF 685 9888 Abstract

Zhong-Xiao Jia

J. Comp. Math., 17 (1999), pp. 257-274.

Preview Full PDF 717 10139 Abstract

Guo-Qiang He & Lin-Xian Liu

J. Comp. Math., 17 (1999), pp. 275-284.

Preview Full PDF 699 10006 Abstract

Kaitai Fang & Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292.

Preview Full PDF 836 10074 Abstract

Xiu-Min Shao & Zhi-Ling Lan

J. Comp. Math., 17 (1999), pp. 293-306.

Preview Full PDF 712 10000 Abstract

Zi-Luan Wei

J. Comp. Math., 17 (1999), pp. 307-314.

Preview Full PDF 700 10041 Abstract

Qi-Nian Jin & Zong-Yi Hou

J. Comp. Math., 17 (1999), pp. 315-326.

Preview Full PDF 721 9966 Abstract

Jie-Quan Li & Shu-Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Preview Full PDF 754 9798 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard